Please use this identifier to cite or link to this item: http://repositorio.lnec.pt:8080/jspui/handle/123456789/5902
Title: Propagation of incident modulated waves past impermeable semi-infinite breakwaters
Authors: Neves, M. G.
Losada, M. A.
Losada, I.
Issue Date: 2000
Publisher: Applied Ocean Research. ELSEVIER. 22 (1). 55-60. Janeiro de 2000
Series/Report no.: ******
Abstract: ******
URI: http://repositorio.lnec.pt:8080/jspui/handle/123456789/5902
Appears in Collections:DHA/NPE - Comunicações a congressos e artigos de revista

Files in This Item:
File Description SizeFormat 
stub.txt73 BTextView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.